美国数学学会期刊
期刊
会议
图书
作者:O. A. Krivosheeva , A. S. Krivosheev
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.603-641AMS
摘要:The invariant subspaces with almost real spectrum are studied. By a method based on the Leont'ev interpolation function, a criterion of the fundamental principle is obtained for these spaces. This criterion only consists of a simple geometric condition on the local distribution o...
作者:S. Evdokimov , M. Muzychuk , I. Ponomarenko
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.575-580AMS
摘要:Given a prime $ p$, a permutation group is constructed that contains at least $ p^{p-2}$ nonconjugated regular elementary Abelian subgroups of order $ p^3$. This gives the first example of a permutation group with exponentially many nonconjugated regular subgroups.
作者:E. I. Berezhnoĭ , L. Maligranda
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.545-574AMS
摘要:It is shown that a sublinear operator is bounded on the cone of monotone functions if and only if a certain new operator related to the one mentioned above is bounded on a certain ideal space defined constructively. This construction is used to provide new extrapolation theorems ...
作者:M. Fuchs , J. Müller , C. Tietz
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.657-681AMS
摘要:One-dimensional variants are considered of the classical first order total variation denoising model introduced by Rudin, Osher, and Fatemi. This study is based on previous work of the authors on various denoising and inpainting problems in image analysis, where variational metho...
作者:A. O. Radomskii
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.643-656AMS
摘要:A lower estimate is established for the uniform norm of a special type trigonometric polynomial in terms of the sum of the $ L^{1}$-norms of its summands in the case where the sequence of frequencies splits into finitely many lacunary sequences. The result refines theorems known ...
作者:B. M. Bekker , Yu. G. Zarhin
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.683-713AMS
摘要:The well-known divisibility by 2 condition for rational points on elliptic curves with rational 2-torsion is reproved in a simple way. Next, the explicit formulas for division by $ 2^n$ obtained in §2 are used to construct versal families of elliptic curves that contain poin...
作者:M. A. Korolev
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2018, Vol.29 (4), pp.581-601AMS
摘要:Analogs are obtained of the asymptotic Riemann-Siegel formulas for the first and second order derivatives of the Hardy function $ Z(t)$ and the Riemann zeta function on the critical line.
作者:Turgay Bayraktar
来源:[J].Conformal Geometry and Dynamics of the American Mathematical Society, 2018, Vol.22 (4), pp.45-61AMS
摘要:We prove an almost sure invariance principle, a strong form of approximation by Brownian motion, for non-autonomous holomorphic dynamical systems on complex projective space $ \mathbb{P}^k$ for Hölder continuous and DSH observables.
作者:Bartłomiej Dyda , Juha Lehrbäck , Antti V. Vähäkangas
来源:[J].Proceedings of the American Mathematical Society(IF 0.609), 2018, Vol.146 (8), pp.3393-3402AMS
摘要:As our main result we prove a variant of the fractional Hardy-Sobolev-Maz'ya inequality for half spaces. This result contains a complete answer to a recent open question by Musina and Nazarov. In the proof we apply a new version of the fractional Hardy-Sobolev inequality that we ...
作者:Pengzi Miao , Naqing Xie
来源:[J].Transactions of the American Mathematical Society(IF 1.019), 2018, Vol.370 (8), pp.5887-5906AMS
摘要:We apply the Riemannian Penrose inequality and the Riemannian positive mass theorem to derive inequalities on the boundary of a class of compact Riemannian $ 3$-manifolds with nonnegative scalar curvature. The boundary of such a manifold has a CMC component, i.e., a $ 2$-sphere w...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×